Kragujevac Journal of Mathematics Vol. 44 No.1 (2020)


EDITORIAL BOARD

Solution and Stability of a Cubic Type Functional Equation: Using Direct and Fixed Point Methods

Author: V. GOVINDAN, S. MURTHY AND M. SARAVANAN
Keyword: Cubic functional equation, generalized Hyers-Ulam stability, fixed point.
download
7–26

New Strong Differential Subordination and Superordination of Meromorphic Multivalent Quasi-Convex Functions

Author: A. K. WANAS AND A. H. MAJEED
Keyword: Strong differential subordination, strong differential superordination, meromorphic functions , quasi-convex functions, admissible functions.
download
27-39

On the Transmission-Based Graph Topological Indices

Author: R. SHARAFDINI AND T. RéTI
Keyword: Graph distance, topological index, transmission.
download
41-63

On a New Class of Unified Reduction Formulas for Srivastava’s General Triple Hypergeometric Function $F^{(3)}[x, y, z]$

Author: Y. S. KIM, A. KILICMAN AND A. K. RATHIE
Keyword: Generalized hypergeometric function pFq, gamma function, Pochhammer symbol, beta integral, Kampé de Fériet function, Srivastava’s triple hypergeometric series F(3)[x, y, z].
download
65–73

Conservation Laws of the Time-Fractional Zakharov-Kuznetsov-Burgers Equation

Author: A. NADERIFARD, S. R. HEJAZI AND E. DASTRANJ
Keyword: Generalized Zakharov-Kuznetsov-Burgers equation, Riemann Liouviile derivative, Caputo fractional derivative, Lie point symmetry, fractional conservation laws.
download
75–88

A New Class of Laguerre-Based Generalized Hermite-Euler Polynomials and its Properties

Author: N. U. KHAN, T. USMAN AND W. A. KHAN
Keyword: Hermite polynomials, Laguerre polynomials, generalized Euler polynomials,
Laguerre-based generalized Hermite-Euler polynomials, summation formulae, bilateral series.
download
89–100

On the Local Version of the Chern Conjecture: CMC Hypersurfaces with Constant Scalar Curvature in $S^{n 1}$

Author: S. C. DE ALMEIDA, F. G. B. BRITO, M. SCHERFNER AND S. WEISS
Keyword: Constant mean and scalar curvature, isoparametric hypersurfaces, Chern conjecture.
download
101–111

Two-Sided Limit Shadowing Property on Iterated Function Systems

Author: M. MOHTASHAMIPOUR AND A. Z. BAHABADI
Keyword: Iterated function system, two-sided limit shadowing property, totally transitive, topologically mixing, skew product.
download
113–125

Ostrowski–Grüss Type Inequalities and a 2D Ostrowski Type Inequality on Time Scales Involving a Combination of $Delta$-Integral Means

Author: S. KERMAUSUOR AND E. R. NWAEZE
Keyword: Montgomery identity, Ostrowski’s inequality, Ostrowski–Grüss inequality, integral means, double integrals, time scales.
download
127–143

Topological Hochschild $(sigma,tau)$-Cohomology Groups and $(sigma,tau)$-Super Weak Amenability of Banach Algebras

Author: A. N. MOTLAGH, M. KHOSRAVI AND A. BODAGHI
Keyword: (sigma, tau )-derivation, (sigma, tau)-inner derivation, (sigma, tau)-amenability, (sigma, tau)-contractibility, approximate identity, Banach algebra, Banach module.
download
145–156